Journal article icon

Journal article

On a poroviscoelastic model for cell crawling

Abstract:

In this paper a minimal, one–dimensional, two–phase, viscoelastic, reac- tive, flow model for a crawling cell is presented. Two-phase models are used with a variety of constitutive assumptions in the literature to model cell motility. We use an upper–convected Maxwell model and demonstrate that even the simplest of two– phase, viscoelastic models displays features relevant to cell motility. We also show care must be exercised in choosing parameters for such models as a poor choice can lead to...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1007/s00285-014-0755-1

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author

Contributors

Role:
Editor
Role:
Editor
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
Journal of Mathematical Biology Journal website
Volume:
70
Issue:
1-2
Pages:
133-171
Publication date:
2015-01-05
DOI:
EISSN:
1432-1416
ISSN:
0303-6812
URN:
uuid:5295a2f0-d08e-49cf-b561-4e79941ff024
Source identifiers:
395898
Local pid:
pubs:395898

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP